An averaging model for chaotic system with periodic time-varying parameter

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

19 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)355-362
Journal / PublicationApplied Mathematics and Computation
Issue number1
Publication statusPublished - 1 Sep 2010


In this paper, we provide a mathematical justification to explain the dynamics of chaotic system with periodic time-varying parameter which have been illustrated by some of us in a previous paper [1]. Based on an equivalent averaging model, it is proved that such a parametric time-varying system follows the same trajectory of its averaging model, provided that the parameter is varied periodically with a sufficiently high frequency. Some other observations related with this class of chaotic systems are also remarked in this paper. © 2010 Elsevier Inc. All rights reserved.

Research Area(s)

  • Averaging model, Chaotic system, Chen system, Chua's circuit, Parameter switching, Time-varying system

Citation Format(s)